Finite volume and pseudo-spectral schemes for the fully nonlinear 1D Serre equations

D. Dutykh, D. Clamond, P. Milewski, D. Mitsotakis

Research output: Contribution to journalArticle

37 Citations (Scopus)
164 Downloads (Pure)

Abstract

After we derive the Serre system of equations of water wave theory from a generalized variational principle, we present some of its structural properties. We also propose a robust and accurate finite volume scheme to solve these equations in one horizontal dimension. The numerical discretization is validated by comparisons with analytical and experimental data or other numerical solutions obtained by a highly accurate pseudo-spectral method.
Original languageEnglish
Pages (from-to)761-787
Number of pages27
JournalEuropean Journal of Applied Mathematics
Volume24
Issue number5
Early online date24 May 2013
DOIs
Publication statusPublished - Oct 2013

Fingerprint Dive into the research topics of 'Finite volume and pseudo-spectral schemes for the fully nonlinear 1D Serre equations'. Together they form a unique fingerprint.

  • Cite this